CureZone   Log On   Join
Re: Help! I just took 3 drops of HP and I feel weird...
 
Megabite Views: 1,462
Published: 14 years ago
 
This is a reply to # 841,208

Re: Help! I just took 3 drops of HP and I feel weird...


You'll probably be okay (actually I don't know much about Food-Grade Hydrogen Peroxide, maybe someone else does) but if you're ever worried about something like this (the 3 drops sounds like a light dose) then drinking milk will neutralize it. The yogurt probably has the same effect.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.359 sec, (1)